Adaptive multi-step differential transformation method to solving nonlinear differential equations


Gokdogan A., Merdan M., YILDIRIM A.

MATHEMATICAL AND COMPUTER MODELLING, vol.55, pp.761-769, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55
  • Publication Date: 2012
  • Doi Number: 10.1016/j.mcm.2011.09.001
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.761-769
  • Keywords: Adaptive algorithm, Multi-step differential transformation method, Nonlinear differential equations, SYSTEM

Abstract

In this paper, we propose a fast and effective adaptive algorithm for the multi-step differential transformation method (MsDTM). This approach named as the adaptive MsDTM is applied to a number of nonlinear differential equations and numerical results are given. At the same time, a comparison between the MsDTM and the adaptive MsDTM reveals that the proposed approach is an efficiency tool for solving the considered equations using fewer time steps. (C) 2011 Elsevier Ltd. All rights reserved.